Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

How can I get rid of rashes on the face without being addicted to any medicines ?

Hi, I was using momate steroidfor an year as it made my skin look good but then I realised that my skin is dependent on that ointment. I showed it to a derma and she suggested eldercoid and I have been using Eldercoid (a baby steroid) every alternate day for an year. however, I still see that the dependency is still the same if I donot apply eldercoid one night or maximus 2 nights I get the rashes back on my face . You can call them eczema . Kindly suggest something that can help me get rid of the dependency. I dont use too many creams its just the sunscreen in the morning that I apply.
Asked On : Sun, 1 Apr 2012
Answers:  2 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
You should not use steroids for skin 'to look good' steroid are harmful for skin if it is used without indication.
u can stop steroid in a tapering mode. and can apply tacrolimus for few days and than stop all ..
take a specific treatment according to your need ...
Answered: Sun, 1 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear shilpa..,
Thanks for choosing HCM.,
STEROID CREAM... beginning it gives very good..,
looking skin..afterwords...withdrawal effects like...,
atrophy, Telengectasia,itching and paleness..loss of texture..,
So don't stop steroid suddenly..,
Tappering of cream is best option..,
So follow this regimen..,
1) Frequent washes with Moisturising cream..,
2) Morning times use sunscreen lotion SPF 50..,
3) Night times use...Moisturising cream with Momentasone..,
(ELOCON) increasing moisturising cream quantity..,
and tappers the ELOCON day by day..finally stops..,
this is the method of tappering of the steroid..ok..thanQ
Answered: Sun, 1 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor